# SDR 99ZZZX3045

- Difficulty date: June 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1140H
- Make and model: Bolkms BK117A3
- Aircraft serial: 7078
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 4021541671
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 557 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR TUMBLES DURING 45 DEGREE BANK.  MCN 130.  REMOVED AND REPLACED.
